Alert archive / Wisconsin / Special Marine Warnings in 2002
Special Marine Warning 21, NWS Green Bay, WI
NWS Green Bay, WI issued this special marine warning at Jun 26, 2002, 12:40 AM CDT. It was in force for 110 min. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Jun 26, 2002, 12:40 AM CDT (05:40 UTC)
- Expired
- Jun 26, 2002, 2:30 AM CDT
- In force
- 110 min
- Issued by
- NWS Green Bay, WI
- Area
- Whole counties
What forecasters said that day
The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this special marine warning went out at Jun 25, 4:00 PM CDT, 8 hours 40 minutes earlier.
Area forecast discussion, Jun 25, 4:00 PM CDT, 8 hours 40 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 400 PM CDT TUE JUN 25 2002 THREAT OF SVR TSTMS/HEAVY RAINFALL TONIGHT IS THE MAIN CONCERN. NMRS SMALL CLUSTERS OF TSTMS WERE DEVELOPING OVER THE WSTRN GREAT LKS RGN...MAINLY NEAR OLD OUTFLOW AND LK-BREEZE BOUNDARIES. OTHERS WERE DEVELOPING OVER EASTERN ND/N MN...IN ASSOCIATION WITH A POTENT VORT AND THE RRQ OF 70-80KT UPPER JET. A VERY UNSTABLE AIR MASS WAS IN PLACE...ESP OVER MN/WSTRN WI...WHERE MSAS LIS WERE IN THE -8 TO -12 RANGE. SINCE RELATIVELY WEAK OUTFLOW BOUNDARIES HAVE BEEN ABLE TO GENERATE SOME CONVECTION THIS AFT...ITS SAFE TO ASSUME THAT THE CAP IS WEAK. THUS... WOULD EXPECT CONVECTION TO INCREASE RAPIDLY DURING THE LT AFT/EARLY EVG AS THE UPPER DYNAMICS ARRIVE. GIVEN THE DEGREE OF INSTAB AND AN EXPECTED INCREASE IN THE UPPER-LEVEL WIND FIELDS...WOULD EXPECT SEVERAL STORMS TO BECOME SVR. CANNOT RULE OUT THE THREAT CONTINUING INTO THE OVERNIGHT HOURS. HEAVY RAINFALL IS ALSO A CONCERN...GIVEN PRECIP WATER VALUES 175-200% OF NORMAL...RELATIVELY SLOW MOVMT OF THE CELLS AND STG DYNAMIC SUPPORT. WILL MAINTAIN THE THREAT OF STORMS FOR TOMORROW...ESP FOR THE SE 1/2 OF THE FA...WHERE THE FRONT WILL BE SLOW TO MOVE THROUGH AND CAPES WILL INCREASE INTO THE 1000-2000 J/KG RANGE. CONVECTION SHOULD CLEAR THE FA BY LATE AFTERNOON...SO WILL DROP THE WEDS EVG MENTION IN THE ZONES. DRY AND WARM WX EXPECTED FOR THE REMAINDER OF THE WEEK AS RIDGING SFC/ALOFT BUILDS IN. THERE MAY BE ENOUGH MOISTURE RETURN EARLY NEXT WEEK TO ALLOW SCT TSTMS TO DEVELOP...BUT CONFIDENCE IS LOW. EXTENDED PROGS SHOW HIGH HGTS AND WARM MID-LEVEL TEMPS PERSISTING...SUGGESTING THAT A STG CAP MAY BE IN PLACE. WENT ABOVE EXTENDED GUIDANCE TEMPS. .GRB...NONE. KIECKBUSCH WWW.CRH.NOAA.GOV/GRB
In the hours before
Local storm report, Jun 25, 11:03 PM CDT, 1 hour 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1103 PM CDT TUE JUN 25 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1050 PM SPENCER WI WIND DAMAGE
06/25/02 MARATHON TREES DOWN REPORTED BY LAW
ENFORCEMENT.
ECKBERGLocal storm report, Jun 25, 11:04 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1104 PM CDT TUE JUN 25 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1050 PM SPENCER WI WIND DAMAGE
06/25/02 MARATHON TREES DOWN REPORTED BY LAW
ENFORCEMENT.
ECKBERGLocal storm report, Jun 25, 11:18 PM CDT, 1 hour 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1118 PM CDT TUE JUN 25 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1110 PM WAUSAU WI .75 INCH HAIL
06/25/02 MARATHON REPORTED BY LAW ENFORCEMENT
ECKBERGLocal storm report, Jun 25, 11:19 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1119 PM CDT TUE JUN 25 2002
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1110 PM WAUSAU WI .75 INCH HAIL
06/25/02 MARATHON REPORTED BY LAW ENFORCEMENT
ECKBERGSpecial weather statement, Jun 25, 11:40 PM CDT, 1 hour before
WIZ005-010>013-018>021-030-031-035>037-045-073-074-260700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1140 PM CDT TUE JUN 25 2002 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR MUCH OF CENTRAL AND NORTHEAST WISCONSIN... THUNDERSTORMS CONTINUED TO MOVE ACROSS NORTHEAST AND CENTRAL WISCONSIN. THE STORMS HAVE PRODUCED LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THESE THUNDERSTORMS WILL AFFECT MUCH OF NORTHEAST AND CENTRAL WISCONSIN THROUGH 2 AM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM FOR: FLORENCE...FOREST...MARINETTE...OCONTO...LANGLADE...MENOMINEE... SHAWANO...MARATHON...WOOD...PORTAGE...WAUPACA AND WAUSHARA. THE SEVERE THUNDERSTORM WATCH FOR VILAS...ONEIDA AND LINCOLN COUNTIES HAS BEEN CANCELLED. JKL WWW.CRH.NOAA.GOV/GRB
Special weather statement, Jun 26, 12:40 AM CDT, 0 minutes before
WIZ011>013-019>021-030-031-035>037-045-073-074-260700- SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 1240 AM CDT WED JUN 26 2002 ...SEVERE THUNDERSTORM WATCH IN EFFECT FOR PART OF CENTRAL AND NORTHEAST WISCONSIN... THUNDERSTORMS CONTINUED TO MOVE ACROSS NORTHEAST AND CENTRAL WISCONSIN. THE STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS AND HEAVY RAIN. THESE THUNDERSTORMS WILL AFFECT PARTS OF NORTHEAST AND CENTRAL WISCONSIN THROUGH 2 AM. A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 2 AM FOR: MARINETTE...OCONTO...MENOMINEE...SHAWANO...WAUPACA AND WAUSHARA. THE SEVERE THUNDERSTORM WATCH FOR FLORENCE...FOREST...LANGLADE... MARATHON...WOOD AND PORTAGE COUNTIES HAS BEEN CANCELLED. MG WWW.CRH.NOAA.GOV/GRB
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 25, 9:25 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 65 min |
| Jun 25, 9:48 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 42 min |
| Jun 25, 10:02 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 58 min |
| Jun 25, 10:19 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Wood | 56 min |
| Jun 25, 10:43 PM CDT | Tornado Warning | GRB | Marathon | 32 min |
| Jun 25, 10:50 PM CDT | Flash Flood Warning | GRB | Marathon, Wood | 85 min |
| Jun 25, 11:19 PM CDT | Severe Thunderstorm Warning | GRB | Marathon, Portage, Wood | 56 min |
| Jun 26, 12:40 AM CDT | Special Marine Warning | GRB | 110 min | |
| Jun 26, 12:40 AM CDT | Special Marine Warning | GRB | 110 min | |
| Jun 26, 12:40 AM CDT | Special Marine Warning | GRB | 110 min | |
| Jun 26, 3:35 PM CDT | Special Marine Warning | GRB | 70 min | |
| Jun 26, 4:48 PM CDT | Special Marine Warning | GRB | 72 min | |
| Jun 26, 4:48 PM CDT | Special Marine Warning | GRB | 72 min | |
| Jun 26, 5:50 PM CDT | Special Marine Warning | GRB | 85 min | |
| Jun 26, 5:50 PM CDT | Special Marine Warning | GRB | 85 min | |
| Jun 26, 5:50 PM CDT | Special Marine Warning | GRB | 85 min | |
| Jun 26, 6:38 PM CDT | Severe Thunderstorm Warning | GRB | Manitowoc | 37 min |
Nearby
Special Marine Warnings in Wisconsin, 2002Every special marine warning in 2002
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.